# SDR CALA9700581

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN VENTRAL STAIRWELL TORQUE BOX ANGLE AT STAIR ACTUATOR FITTING, STA 1272, RBL 22.  A REPAIR WAS INSTALLED IAW BOEING DRAWING 65C27136.
